Childhood Diseases

Question
Posted by: Sharon | 2008/08/18

Q.

Throat Infection

Hi doc, my son was diagnosed with a slight throat infection on friday. His temp was 38 degrees. The doc pres. Amoxil and Reutri drops.

His fever has now abated, but I have noticed that he has now developed a slight rash all over his body and face (but not in the nappy area). Is this connected to the antibiotics or should I take him back to the doc and what can be used for the rash?

Thank you for your reply.

Expert's Reply

A.

Paediatrician

You do not give me your son's age. If he is a baby then he has an illness called Roseola. If he is over 2 years then the most likely cause for his rash is the fact that he was given Amoxil and his throat onfection is due to a virus. This does not mean that he is allergic to amoxil.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.